Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1965 6
1966 9
1967 11
1968 13
1969 14
1970 16
1971 22
1972 12
1973 20
1974 10
1975 11
1976 7
1977 9
1978 12
1979 10
1980 4
1981 17
1982 4
1983 3
1984 5
1985 1
1987 3
1988 5
1989 6
1990 6
1991 7
1992 6
1993 6
1994 5
1995 5
1996 2
1998 2
1999 1
2001 1
2002 2
2003 1
2004 1
2005 1
2006 7
2007 6
2008 1
2009 3
2010 2
2011 4
2012 2
2013 1
2015 2
2023 1
2024 0

Text availability

Article attribute

Article type

Publication date

Search Results

300 results

Results by year

Filters applied: . Clear all
Page 1
Ethacrynic acid.
Cohn ES. Cohn ES. Arch Otolaryngol. 1973 Mar;97(3):300. doi: 10.1001/archotol.1973.00780010308020. Arch Otolaryngol. 1973. PMID: 4696046 No abstract available.
Ethacrynic acid.
[No authors listed] [No authors listed] Med Lett Drugs Ther. 1967 Jul 14;9(14):53-5. Med Lett Drugs Ther. 1967. PMID: 6037635 No abstract available.
Deafness after ethacrynic acid.
Homer MJ. Homer MJ. N Engl J Med. 1971 Nov 11;285(20):1152. doi: 10.1056/NEJM197111112852028. N Engl J Med. 1971. PMID: 5095755 No abstract available.
Ethacrynic acid--its reversible ototoxicity.
Silverstein H, Begin R. Silverstein H, et al. Laryngoscope. 1974 Jun;84(6):976-89. doi: 10.1288/00005537-197406000-00012. Laryngoscope. 1974. PMID: 4832379 No abstract available.
Toxicity of ethacrynic acid and furosemide.
Cooperman LB, Rubin IL. Cooperman LB, et al. Am Heart J. 1973 Jun;85(6):831-4. doi: 10.1016/0002-8703(73)90434-1. Am Heart J. 1973. PMID: 4573959 Review. No abstract available.
Drug-induced deafness.
[No authors listed] [No authors listed] JAMA. 1973 Apr 23;224(4):515-6. doi: 10.1001/jama.1973.03220170041009. JAMA. 1973. PMID: 4739610 No abstract available.
Deafness after ethacrynic acid.
Ng PS, Conley CE, Ing TS. Ng PS, et al. Lancet. 1969 Mar 29;1(7596):673-4. doi: 10.1016/s0140-6736(69)92032-7. Lancet. 1969. PMID: 4179904 No abstract available.
300 results